# SDR REXA2019082801331

- Difficulty date: August 28, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 29,649 hours, 27,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK AT FS 409.0 TO 409.00+128 CORRODED. REMOVED, FABBED AND INSTALLED RH FLLOR SEAT TRACK AT FS 409 TO 409+128 IAW REO 601R-53-00-485.
